Skip to content

Read user comments about the side effects, benefits, and effectiveness of Sensipar Oral.

Overall User Ratings

31 Total User Reviews

User Reviews

«Previous 11-15 of 20 Next»
Condition: Hyperparathyroidism caused by Chronic Renal Failure with Dialysis
1/27/2010 7:45:38 PM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I am taking Sensipar due to elevated PTH. I started at the beginning of this week. I am unsure if this means anything but my BP is elevated and my hands and feet become numb periodically, I am hoping this is only temporary because my nephrologist is telling me that surgery is my next option.

Condition: Hyperparathyroidism caused by Chronic Renal Failure with Dialysis
11/12/2009 9:49:45 PM

Reviewer: 65-74 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
it has lowered my parathyroid out put to back into a safe zone in 3 weeks. Now we are going to see what level I have to take it to maintain a safe level

Condition: Hyperparathyroidism caused by Chronic Renal Failure with Dialysis
7/9/2009 7:26:34 PM

Reviewer: 25-34 Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
When on this medication i get sick

Condition: Hyperparathyroidism caused by Chronic Renal Failure with Dialysis
4/22/2009 6:59:43 PM

Reviewer: 65-74 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I continue to be made nauseated by this medication.

Condition: Hyperparathyroidism caused by Chronic Renal Failure with Dialysis
2/16/2009 8:22:35 AM

Reviewer: nightmax, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Hi, I'm talking a host of medication now while awaiting a kidney transplant. I sympathize with those of you who are taking yet another drug, but my real question now is that I started the medication and expected a little naseau or tummy upset, not a full blown rush to ememergency for severe stomach pain the next day! Although they said it might have been a paratoneal infection I find that real ... Show Full Comment

«Previous 11-15 of 20 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
Woman running
Boost Your Metabolism.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.